Drug Addiction

Drug addiction is caused by brain disorder where there is continuous use of legal or illegal drugs despite the adverse effects. Cocaine, heroin, alcohol, etc., are some of the illicit drugs that are highly addictive. Changes in energy level, aggressive behavior, isolation, mood swings, etc., are some of the indications of drug addiction.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can I have tinnitus due to side effect of AZO?

Query: Hello doctor, I began exhibiting symptoms that I would describe as tinnitus from a week. I get a loud noise or ringing in my left ear, although it also happens in the right ear. One fine day the tinnitus actually went to the other ear (my right ear), my tinnitus since then has not been focused in a...  Read Full »


Dr. Shyam Kalyan N

Answer: Hello, Welcome to icliniq.com. While you have elaborated on your symptoms very meticulously, I still require some more details. Is there any hearing loss? Do you have any fullness of the ear? The tingling feeling, is it permanent? Do you have any giddiness? Any change of ear fullness or tin...  Read Full »

What are the reasons for tightness in the chest, especially in the morning?

Query: Hi doctor, I am 30 years old. I love caffeine, smoke weed every day, exercise a couple of times a week. I am not under any specific diet. There is tightness in my chest, mainly in the morning. It feels like my heart is swollen. Nothing really makes it better, and it does seem to fade as the day goes...  Read Full »


Dr. Muhammad Zohaib Siddiq

Answer: Hello, Welcome to icliniq.com. Tightness in the chest can be due to many causes such as asthma, smoking, musculoskeletal pain, gastric upset, and heart issues. Heart issues at a young age are uncommon. Do you have asthma, wheezing, chest or muscular pain, or any other disease? To be on the saf...  Read Full »

Can you get addicted to 60 mg of Prednisolone if taken once a day for a month?

Query: Hi doctor,I have been prescribed Prednisolone 60 mg for anti-inflammatory issues by my doctor. Is there a risk for me to become addicted to Prednisolone 60 mg taken once a day for a month? Due to the pandemic, I am unable to go to the hospital. Please suggest.   Read Full »


Dr. Kapil Gupta

Answer: Hi, Welcome to icliniq.com. Prednisolone is prescribed according to your body weight which is 1 mg per kilogram. In some cases, a physician prescribes a higher dosage depending on the underlying disease. Definitely, the body gets used to long-term steroids like Prednisolone and so we cannot st...  Read Full »

How to convince a patient with drug addiction for detoxification?

Query: Hello doctor, My son is voluntarily taking drugs and Marijuana (Cannabis) for the past one year. He wants to leave but have a fear of pain during detox. How should his fiancee and I help or convince him to go for medication? How to treat him emotionally? He wants to leave, and even after taking, he...  Read Full »


Dr. Guruvamsee Krishna Avvaru

Answer: Hi, Welcome to icliniq.com. If your son is taking only marijuana, it is easy to quit, but it is difficult to stop with advice if he is taking drugs like heroin or morphine. Suppose he is addicted to heroin, it is better to admit to any de-addiction center. If your son is using only marijuana, do n...  Read Full »

Why do I have weird and unusual sensations in my brain?

Query: Hello doctor, I am here because I have been dealing with a few health issues for about 2 years now. I feel weird and unusual sensations in my brain. The best way I can describe it is that it basically feels like there is a big bubble in my head, trying to fill in a missing gap or something, combin...  Read Full »


Dr. Bharat Udey

Answer: Hello, Welcome to icliniq.com. It seems that it has been because of your medications only that you are having these symptoms. Your Attention deficit hyperactivity disorder symptoms were well controlled with Adderall (combination of Amphetamine and Dextroamphetamine), which is a more effective m...  Read Full »

Why do I end with sexual chats about minors after taking Cocaine?

Query: Hi doctor, I have a very unusual problem and quite honestly, I am petrified of the reply. But, I feel I need to talk about it and get a professional outlook on what is going on in my head. I am ashamed to admit that for many years I have had on and off problem with cocaine. I suffer with low self e...  Read Full »


Dr. Roshan Bhad

Answer: Hi, Welcome to icliniq.com. Firstly, there is no need to be ashamed of yourself. Cocaine addiction is a brain disorder and can be managed with appropriate behavioral and pharmacological interventions. Cocaine is a stimulant drug, which causes euphoria, hyperactivity, disinhibition, sexual arousal a...  Read Full »

Do you have any recommendations on how to stop the drug Suboxone?

Query: Hi doctor, I have had about a six years dependency on the drug Suboxone. I do not abuse it, but I have tried several times to taper or wean. I have a white-collar high profile job and I really need to get this off to avoid problems in the future. Do you have any recommendations to get this off? I w...  Read Full »


Dr. Seikhoo Bishnoi

Answer: Hi, Welcome to icliniq.com. Suboxone consists of Buprenorphine and Naloxone. Buprenorphine is a partial opioid agonist. The drug is given in order to replace opioids during opioid de-addiction. If not properly tapered and doses taken regularly, then the drug is known to cause significant dependence....  Read Full »

Can you please help me to come out of heroin addiction?

Query: Hello doctor, I am addicted to heroin and have been using a lot of drugs. I have been trying to quit these drugs, but I cannot. Whenever I do not use it, my body is painful and dull, and I cannot do any work neither do anything. My mind is all about the drugs whenever I do not use it. I really want...  Read Full »


Dr. Suresh Kumar G D

Answer: Hello, Welcome to icliniq.com. Heroin addiction is known to be a chronic relapsing condition. It is positive that you are contemplating to stop using heroin again. You mentioned about being in detox before but relapsed again. You need to consult a psychiatrist in your city and get support from ...  Read Full »

Is It Tough To Overcome Benadryl Addiction And Get A Sound Sleep?

Query: Hi doctor, I am spending sleepless nights. I am struggling to fall asleep and often get disturbed by dreams. I feel restless legs throughout the night. The next morning when I wake up I feel fatigue. I am addicted to Benadryl to get sleep. But, I am trying to avoid it now. Please guide me for a s...  Read Full »


Dr. Bharat Udey

Answer: Hello, Welcome to icliniq.com. As per your complaints, it seems that you might have developed dependence on Benadryl. And it is quite possible that due to this dependence you might be having these symptoms. Benadryl is basically a Codeine-based cough syrup, which is an antitussive agent OTC (over th...  Read Full »

Can drug abuse cause memory blackouts?

Query: Hello doctor, I have a 23 year old son. He admits to current marijuana use once or twice a week. He admits to a variety of drugs including cocaine, meth, heroin, LSD in the past year. His ex-mother in law says he currently uses cocaine and meth. He denies current drug use beyond pot. He says he has ...  Read Full »


Dr. Devavrat Harihar Nene

Answer: Hello, Welcome to icliniq.com. I understand your concern. What we are dealing with here is a transient global amnesia (TGA). During these episodes, there is a temporary memory loss of recent events with preserved social and cognitive skills. The person typically does not remember the events of the l...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.